Alert archive / Oklahoma / Severe Thunderstorm Warnings in 1995
Severe Thunderstorm Warning 19, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Feb 26, 1995, 9:25 PM CST for Osage County, Pawnee County, Oklahoma. It was in force for 50 min.
The area
The counties it named.
The facts
- Issued
- Feb 26, 1995, 9:25 PM CST (03:25 UTC)
- Expired
- Feb 26, 1995, 10:15 PM CST
- In force
- 50 min
- Issued by
- NWS Tulsa, OK
- Area
- Whole counties
Counties Osage County, OK, Pawnee County, OK
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1047 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1188 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 286 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KTUL 270328 RRA SVRTUL OKC113-117-270415- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 925 PM CST SUN FEB 26 1995 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A SEVERE THUNDERSTORM WARNING EFFECTIVE UNTIL 1015 PM CST FOR PEOPLE IN THE FOLLOWING LOCATIONSS... IN NORTHEAST OKLAHOMA ...SOUTHERN OSAGE COUNTY...CENTRAL AND EASTERN PAWNEE COUNTY AT 924 PM NATIONAL WEATHER SERVICE RADAR INDICATED 2 SEVERE THUNDERSTORMS. THE FIRST STORM WAS JUST EAST OF PAWNEE AND THE SECOND STORM WAS 8 MILES WEST OF FAIRFAX. THE STORMS WERE MOVING EAST SOUTHEAST AT 25 MILES AN HOUR. THE TOWNS OF BLACKBURN...MARAMEC...CLEVELAND AND FAIRFAX ARE NEAR THE PATH OF THESE STORMS. HAIL TO THE SIZE OF QUARTERS CAN BE EXPECTED IN THE WARNED AREA. A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. REMEMBER... SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. REMAIN CALM BUT BE ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. KEEP TUNED TO THIS STATION FOR THE LATEST WEATHER BULLETINS.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 9:09 PM CST, 16 minutes earlier.
Area forecast discussion, Feb 26, 9:09 PM CST, 16 minutes before
AREA FORECAST DISCUSSION FOR EASTERN OKLAHOMA NATIONAL WEATHER SERVICE TULSA OK 905 PM CST SUN FEB 26 1995 ISOLD SVR WX CONTINUES OVR ERN OK TNGT...ESPECIALLY ALG A SHORT SW-NE LN OF STRMS S OF TUL. THIS LN IS BEING FED BY 10 TO 20 KTS OF SLY SFC INFLOW...SFC DWPTS ARND 60F...H85 DWPTS FM 8-10C AND THE EXIT RGN OF A 40 KT MID LVL JET. IN ADDITION...STRMS CONTINUE TO REDEVELOP NR PNC WHERE BEST INFLOW IS POINTED AND OTHER STRMS CONTINUE OVR SERN KS AHD OF INTIAL CD FNT...SO PROBABLY WON'T MESS WITH POPS TONIGHT. NOTED NEW 94E...BUT THINK CELL MOVEMENT IS FAST ENUF TO PREVENT SIGN FLOOD PROBLEMS. NEW ETA SLIGHTY FASTER WITH LEAD SHRTWV WHICH IS EXPCTD TO MOVE TO NR FYV BY 12Z. IN THIS RESPECT...GOING FCST LUKS OK WITH ACTIVITY CONTINUING THRU THE NGT AND LOW POPS IN THE MRNG. OTHERWISE...INTIAL CD FNT SHUD PUSH THRU MOST OF ERN OK BY TOMORROW EVENING...WITH ARCTIC FNT SAGGING INTO NRN KS BY 00Z TUE AND THEN SURGING THRU ERN OK pTUE NGT. .TUL...TOR WATCH #76 ZNS 54>56/59>61/64>66 TIL MIDNIGHT. HODGES BEGINNING AT 1000 AM MARCH 21 1995 THIS AREA FORECAST DISCUSSION WILL BE EXPANDED TO INCLUDE THE NORTHWEST CORNER OF ARKANSAS.
In the hours before
Local storm report, Feb 26, 8:50 PM CST, 35 minutes before
STORM REPORT NATIONAL WEATHER SERVICE TULSA, OK 849 PM CST SUN FEB 26 1995 REPORT FROM THIS AFTERNOON FEB 26 1995 TIME (CST) COUNTY/STATE EVENT 844 PM OKFUSKEE NICKEL SIZE HAIL< 6 MILES NORTH OF CASTLE.
Local storm report, Feb 26, 8:55 PM CST, 30 minutes before
STORM REPORT
NATIONAL WEATHER SERVICE TULSA, OK
855 PM CST SUN FEB 26 1995
REPORT FROM THIS AFTERNOON FEB 26 1995
TIME (CST) COUNTY/STATE EVENT
854 PM OKFUSKEE GOLFBALL SIZE HAIL 6 MILES NORTH OF CASTLE.
THE HAIL HAD MADE THE GROUND WHITE.Local storm report, Feb 26, 8:57 PM CST, 28 minutes before
STORM REPORT
NATIONAL WEATHER SERVICE TULSA, OK
855 PM CST SUN FEB 26 1995
REPORT FROM THIS AFTERNOON FEB 26 1995
TIME (CST) COUNTY/STATE EVENT
854 PM OKFUSKEE GOLFBALL SIZE HALIL 6 MILES NORTH OF CASTLE.
THE HAIL HAD MADE THE GROUND WHITE.Local storm report, Feb 26, 9:06 PM CST, 19 minutes before
STORM REPORT
NATIONAL WEATHER SERVICE TULSA, OK
906 PM CST SUN FEB 26 1995
REPORT FROM THIS AFTERNOON FEB 26 1995
TIME (CST) COUNTY/STATE EVENT
901 PM OKFUSKEE NICKEL TO GOLFBAhLL SIZE HAIL COVERING THE
GROUND AT MASON.Local storm report, Feb 26, 9:12 PM CST, 13 minutes before
STORM REPORT
NATIONAL WEATHER SERVICE TULSA, OK
912 PM CST SUN FEB 26 1995
REPORT FROM THIS AFTERNOON FEB 26 1995
TIME (CST) COUNTY/STATE EVENT
910 PM OKFUSKEE NICKEL AND LARGER HAIL 6 MILES NORTH OF
OKEMAH ON HIGHWAY 56.Local storm report, Feb 26, 9:22 PM CST, 3 minutes before
STORM REPORT NATIONAL WEATHER SERVICE TULSA, OK 920 PM CST SUN FEB 26 1995 REPORT FROM THIS AFTERNOON FEB 26 1995 TIME (CST) COUNTY/STATE EVENT 625 PM OSAGE/OK DIME SIZE HAIL AT WEBB CITY. 630 PM PAWNEE/OK GOLFBALL SIZE HAIL AT MARAMEC. 635 PM OSAGE/OK DIME SIZE HAIL AT SHIDLER.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 6:29 PM CST | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 46 min |
| Feb 26, 6:53 PM CST | Severe Thunderstorm Warning | TSA | Creek | 52 min |
| Feb 26, 8:05 PM CST | Severe Thunderstorm Warning | TSA | Okfuskee | 40 min |
| Feb 26, 8:17 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okmulgee | 43 min |
| Feb 26, 8:50 PM CST | Severe Thunderstorm Warning | TSA | Okfuskee | 40 min |
| Feb 26, 8:56 PM CST | Severe Thunderstorm Warning | TSA | Okmulgee | 49 min |
| Feb 26, 9:30 PM CST | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 45 min |
| Feb 26, 9:53 PM CST | Severe Thunderstorm Warning | TSA | McIntosh | 52 min |
| Feb 26, 10:04 PM CST | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 41 min |
| Feb 26, 10:45 PM CST | Severe Thunderstorm Warning | TSA | Creek | 45 min |
| Feb 27, 12:24 AM CST | Severe Thunderstorm Warning | TSA | Okmulgee | 51 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 1995Every severe thunderstorm warning in 1995
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.